# SDR HEEA0014951

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: Tail Rotor
- Part time: 573 hours
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH TAIL ROTOR BEARINGS.  SERIAL NUMBERS REMOVED ARE M96-1203 AND M96-1395.
